For about 4 months now I have had severely chapped lips. The vermillion border of my lips is bright red and extremely itchy all around. I have had to put aquaphor on literally every 30 minutes so my lips don’t get dry and itchy. A couple days ago I went to urgent care and was prescribed two topical creams, one that was anti fungal and one that was anti bacterial. I was told to put both on at the same time three times a day. This immediately made my lips exponentially worse. A rash has formed around my entire mouth and chin and my whole top lip has small blisters. The vermillion border is also much more red and my lips are discolored and splotchy and I can’t sleep because it’s so itchy. I have no idea what this is or how to fix it.
If the problem was made worse by the prescriptions, you need to let the doctor know what happened. So I'd first, give them a call and ask them what they would like you to do next. It's very important any reactions you have are reported.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.